# SDR N6WA20140604003

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 25,727 hours, 18,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP COMING APART IN AFT OF ACFT.  RESEATED TRACK LIGHTING IAW AMM 33-51-00, OPERATIONS CHECKED GOOD AT THIS TIME.
